Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 91, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 27, 2012, 2:40 AM PDT. It took effect at Jun 27, 2012, 1:00 PM PDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2012, 2:40 AM PDT (09:40 UTC)
- In effect from
- Jun 27, 2012, 1:00 PM PDT
- Expired
- Jun 27, 2012, 9:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
429 WHUS76 KMTR 270940 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 240 AM PDT WED JUN 27 2012 PZZ530-271745- /O.NEW.KMTR.SC.Y.0091.120627T2000Z-120628T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 240 AM PDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-271745- /O.EXB.KMTR.SC.Y.0090.000000T0000Z-120628T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 240 AM PDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-271745- /O.EXB.KMTR.SC.Y.0090.000000T0000Z-120628T0400Z/ MONTEREY BAY- 240 AM PDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-271745- /O.EXT.KMTR.SC.Y.0090.000000T0000Z-120628T0400Z/ POINT REYES TO PIGEON POINT TO 10 NM- 240 AM PDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-271745- /O.EXT.KMTR.SC.Y.0090.000000T0000Z-120628T0400Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 240 AM PDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-271745- /O.EXT.KMTR.SC.Y.0090.000000T0000Z-120628T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 240 AM PDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT THURSDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-271745- /O.CON.KMTR.SC.Y.0090.000000T0000Z-120628T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 240 AM PDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH LATE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-271745- /O.CON.KMTR.SC.Y.0090.000000T0000Z-120628T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 240 AM PDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH LATE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
924 WHUS76 KMTR 271601 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 901 AM PDT WED JUN 27 2012 PZZ535-545-560-271715- /O.CAN.KMTR.SC.Y.0090.000000T0000Z-120628T0400Z/ MONTEREY BAY-POINT REYES TO PIGEON POINT TO 10 NM- PIGEON POINT TO POINT PINOS TO 10 NM- 901 AM PDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ540-570-271715- /O.CAN.KMTR.SC.Y.0090.000000T0000Z-120628T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 901 AM PDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ575-280015- /O.CON.KMTR.SC.Y.0090.000000T0000Z-120628T0400Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 901 AM PDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-280015- /O.CON.KMTR.SC.Y.0090.000000T0000Z-120628T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 901 AM PDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-280015- /O.CON.KMTR.SC.Y.0091.120627T2000Z-120628T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 901 AM PDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
704 WHUS76 KMTR 272158 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 258 PM PDT WED JUN 27 2012 PZZ575-280400- /O.CON.KMTR.SC.Y.0090.000000T0000Z-120628T0400Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 258 PM PDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-280600- /O.CON.KMTR.SC.Y.0090.000000T0000Z-120628T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 258 PM PDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-280400- /O.CON.KMTR.SC.Y.0091.000000T0000Z-120628T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 258 PM PDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS 15 TO 25 KT THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
274 WHUS76 KMTR 280356 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 856 PM PDT WED JUN 27 2012 PZZ575-280500- /O.EXP.KMTR.SC.Y.0090.000000T0000Z-120628T0400Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 856 PM PDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. $$ PZZ530-280500- /O.EXP.KMTR.SC.Y.0091.000000T0000Z-120628T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 856 PM PDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. $$ PZZ565-281200- /O.CON.KMTR.SC.Y.0090.000000T0000Z-120628T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 856 PM PDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 26, 10:25 PM PDT, 4 hours 15 minutes earlier.
Area forecast discussion, Jun 26, 10:25 PM PDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1025 PM PDT TUE JUN 26 2012
.DISCUSSION...AS OF 9:00 PM PDT TUESDAY...WARMING TREND CONTINUES
WITH AN GRADUAL RETURN OF NIGHT AND MORNING CLOUDS.
THE FINAL VISIBLE SATELLITE IMAGE OF THE DAY SHOWED MOSTLY CLEAR
SKIES AS THE SUNSET ON THE CENTRAL CALIFORNIA COAST. THE FORT ORD
PROFILER IS SHOWING THE MARINE LAYER MIXED OUT. HOWEVER...FORECAST
SOUNDINGS DO INDICATE A SHALLOW MARINE LAYER FORMING LATE TONIGHT
WHICH COULD RESULT IN A BRIEF PERIOD OF EARLY MORNING STRATUS
CLOUDS ALONG THE IMMEDIATE COAST. THE CURRENT FORECAST PACKAGE
SEEMS TO BE HANDLING THE FORECAST WELL SO NO CHANGES ARE REQUIRED.
SHORT TERM(TONIGHT-FRIDAY)...
RELATIVELY QUIET WEATHER WILL CONTINUE THROUGH THE SHORT TERM.
DESPITE A VERY BROAD AND ELONGATED UPPER LEVEL TROUGH OFF THE WEST
COAST...THE H5 AND 850MB TEMP TRACE INDICATES INCREASING VALUES
THROUGH THE SHORT TERM. AS A RESULT...TEMPERATURES WILL CONTINUE
TO WARM INTO THE WEEKEND WITH MORE SEASONABLE VALUES. COAST WILL
REMAIN IN THE 60S AND INTERIOR WILL SEE MORE 80S. AT THE
SFC...ONSHORE FLOW IS FORECAST TO INCREASE THROUGH THE PERIOD
RESULTING IN NIGHT/MORNING LOW CLOUDS. TONIGHT/S FORECAST IS A
LITTLE TRICKY FOR THE RETURN OF A MARINE LAYER. MODEL GUIDANCE IS
STILL KIND OF SPLIT ON THE AMOUNT OF INCREASE LOW LEVEL RH
TOMORROW MORNING. IN ADDITION...CURRENT VISIBLE SHOWS LOTS OF BLUE
SKY OUT THERE. THAT BEING SAID...DECIDED TO KEEP LOW CLOUDS
TONIGHT BUT CONFINE THEM MOSTLY TO THE COAST. THE COVERAGE OF LOW CLOUDS
WILL INCREASE SUBSEQUENT NIGHTS. THURSDAY NIGHT ENOUGH LOW LEVEL
MOISTURE MAY BE PRESENT FOR DRIZZLE.
LONG TERM(SATURDAY-TUESDAY)...
TEMPERATURES WILL MODERATE OR POSSIBLE LOWER SLIGHTLY INTO THE WEEKEND
AS A WEAK FRONTAL BOUNDARY PUSHES THROUGH THE REGION. LATEST MODEL
GUIDANCE PUSHES THE FRONT THROUGH DURING THE DAY SATURDAY WITH NO
PRECIP. ATTM GUIDANCE KEEPS ALL OF THE PRECIP NORTH OF THE CWA.
EARLY NEXT WEEK LOOKS DRY AS WELL WITH REBOUNDING TEMPERATURES TO
MORE SEASONABLE LEVELS.
&&
.AVIATION...AS OF 10:25 PM PDT TUESDAY...SKIES ARE MAINLY CLEAR
ACROSS THE REGION PER RECENT SATELLITE IMAGERY.
VICINITY OF KSFO...VFR FORECAST TONIGHT. MODERATE CONFIDENCE.
KSFO BRIDGE APPROACH...SAME AS KSFO.
MONTEREY BAY AREA TERMINALS...VFR THIS EVENING BUT SOME LOW CLOUDS
ARE LIKELY TO DEVELOP VERY LATE. BKN IFR CEILINGS ARE FORECAST FOR
WEDNESDAY MORNING.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PT ARENA TO PT REYES 0-10 NM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
SCA...PT REYES TO PIGEON PT 0-10 NM UNTIL 3 AM
&&
PUBLIC FORECAST: LARRY/MM
AVIATION/MARINE: CANEPANearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.